# SDR IXXA1100330

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 76,797 hours, 19,585 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: A3138000003
- Part serial: 101035
- Condition: Defective
- Location: Outflow Valve
- Part time: 76,797 hours, 19,585 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 320 CABIN PRESSURIZATION CONTROL WAS SET TO 340 FOR FOR A SELECTED CABIN 4,500 FT CABIN CLIMBED TO 8500 FT.  CABIN PRESS CONTROL LEVER PHYSICALLY LIMITED TO 2" FROM FULL CLOSED.  THE CREW RETURNED BACK TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX FOUND THE OUTFLOW VALVE PRESSURE ACTUATOR WAS NOT WORKING AND R & R IAW MM 21-31-0.  THE ACFT WAS RETURNED BACK TO SERVICE.
